Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: period change taking ogestrel


 ajo_evans - Wed Jan 28, 2009 8:22 pm

I have always had short heavy periods. Last November they became lighter and longer. Starting a day later but last longer. They have remaing consistent since then. I have taken 6 pregnacny tests over the past two months. All results have been negative. Is it possible to be pregnant or is this just a normal change? I have taken ogestrel faithfully for two years.
 Debbie Miller, RN - Thu Jan 29, 2009 8:18 pm

User avatar Hello,
This would be in the normal range of variability.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us